# SDR CALA2020011900192

- Difficulty date: January 17, 2020
- Submitted: January 19, 2020
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 66,601 hours, 28,235 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5347640820200
- Condition: Not Reported
- Location: Frame 56
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REQUIRE DIP OF SMALL CUTOUT EXTERNAL TEMPORARY DOUBLER REPAIR IAW SRM 53-00-11-300-011 ACCOMPLISHED ON LOG PAGE #3415550 FOR A LIFE LIMITED TIME. ACCOMPLISHED TEMPORARY REPAIR OF LOGPAGE 3415550 FOR A SMALL CUTOUT DOUBLER REPAIR ON THE LH FUSELAGE BODY FAIRING END ON THE GOLD STRIP LINE ON FRAME 56 IAW SRM53-00-11-300-007 BUT MUST BE REPLACED BY A PERMANENT REPAIR WITHIN 2500 FC / 800 FH LIFE LIMIT TABLE 09 PAGE 6 OF 10 OF SRM 53-00-11-300-007. APPROVED PER SRM 53-00-11-300-007 TABLE 9 THIS TEMPORARY REPAIR MUST BE REPLACED BY A PERMANENT REPAIR SOLUTION WITHIN 2800 FC / 3500FH. TOMC-APPROVAL FROM SC1ELBYC COMMENT RECORDS UPDATE MHU359555 QC REVIEWED. QC REVIEWED. T/A: 2800 FC OR 3500FH MHU359555 INCOMING TEMPORARY REPAIR AT FR56 BETWEEN STR22 AND 24 L/H HAS B EEN CONVERTED TO A PERMANENT REPAIR IAW A319 SRM 53-00-11-300-02 9. THIS REPAIR TASK IS CATAGORY B REQUIRING INSPECTIONS AT ADD EMP:V918935 INSPECTIONS AT DEFINED INTERVALS IAW A319 SRI 53-00-11-205-017. INSPECTION THRESHOLD FROM TIME OF REPAIR EMBODIMENT 40,200(FC) 8 0,400(FH) SUBSEQUANT INSPECTIONS 5,000 (FC) 10,000(FH)INSPECTION METHOD HFEC. CURRENT (FC) 28,234 (FH)66,598. INSPECION C/W
